MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION LOCI HIGH-SENSITIVITY TROPONIN I FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION LOCI HIGH-SENSITIVITY TROPONIN I FLEX REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that an erroneously elevated loci high-sensitivity troponin i (tnih) result was obtained on a patient sample on a dimension exl 200 integrated chemistry system.An initial elevated result was obtained on a patient sample.This result was reported to the physician(s) but not questioned.The patient was redrawn twice, and the samples were processed on the original system.Additionally, the first redrawn sample was reprocessed on the original system.The redrawn samples yielded lower results.These lower results were considered correct and reported to the physician(s).A corrected report was issued based on the redrawn sample testing.There are no known reports of patient intervention or adverse health consequences due to the reported event.
 
Additional Manufacturer Narrative
An outside of the (b)(6) customer contacted a siemens customer care center (ccc) and reported that an erroneously elevated loci high-sensitivity troponin i (tnih) result was obtained on a patient sample on a dimension exl 200 integrated chemistry system.Quality control (qc) recovered within range on the event date.Siemens concluded the investigation of the event.Siemens reviewed the information provided by the customer.No abnormalities were observed with other patient samples, and the issue was isolated to a single sample, indicating no system or reagent-related concerns.The affected sample was no longer available for siemens investigation.Siemens determined that a sample specific interference potentially contributed to the reported event.The customer is operational.The device is performing within specifications.No further evaluation is required.

Brand Name
DIMENSION
Common Device Name
DIMENSION LOCI HIGH-SENSITIVITY TROPONIN I FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23887734
Report Number2517506-2025-00185
Device Sequence Number11930079
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)FB6125(17)260505
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2026
Device Model NumberN/A
Device Catalogue Number10471068
Device Lot NumberFB6125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale